MathSciNet Relay Station
MathSciNet bibliographic data
MR1654060 (2001b:47046) 47B35 (47L80)
Xu, Qingxiang Toeplitz algebras on discrete abelian quasily ordered groups. Proc. Amer. Math. Soc. 128 (2000), no. 5, 1405–1408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement